# SDR CNMA20060033

- Difficulty date: December 19, 2006
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N239NW
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 62,949 hours, 9,933 cycles
- Engine: Ge CF650C2B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT F/E ADVISED THAT EMERGENCY LIGHT TEST DOES NOT TEST. REPLACED POWER SUPPLY AND BATTERY ALSO LIGHT ASSY ON RT DOOR 1 IAW MM 33-51.
